Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Vaginal pain, burning on urination, thick discharge, headaches. On antibiotics for bladder infection. Treatment?

Hi, for the past 5 days or so I have been having pain in my vaginal area. Its burns like no other when urinating. Neon greenish thick discharge. Itchy. I have had fever/chill and major headaches . I seen a doctor 2 days ago and was put on an antibiotic for a bladder infection due to blood in the urine but i think its much more then that. It dont hurt to urinate just stings and brings me to tears . It even hurts to sit or bend down.
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
I think you are infected with trichomona vaginalis because it produces greenish discharge. You also appears to have urinary tract infection. Get your urine examined for presence of infection and also send urine for culture and antibiotic sensitivity. You need antibiotic according to culture sensitivity report. Urinary tract infection can produce burning sensation, fever and chills. visit a urologist.
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor